# SDR ASAA1149565

- Difficulty date: April 10, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465678
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1006 FRAME CORRODED UNDER R2 DOOR MOP SILL.  REMOVED DAMAGED SECTION FABRICATED REPAIR PARTS AND INSTALLED IAW B737 400 SRM 53 00 07.
